# SDR UALA2013070204624

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,514 hours, 14,716 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut Plate
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER THE HEAT SHIELD PLATE WITH THE LOOSE BLIND FASTENERS ARE NUMEROUS BROKEN NUTPLATES THAT ALSO SECURE PYLON SIDE PANEL, REF EC RA 5430-1959A, REPLACED. NUTPLATES.
